MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 299-303, 1995

$\alpha$-compact fuzzy topological spaces

S. S. Thakur, R. K. Saraf

S. S. Thakur, Department of Applied Mathematics, Government Engineering College, Jabalpur (M.P.), India 482011, R. K. Saraf, Department of Mathematics, Government Autonomous Science College, Jabalpur (M.P.), India 482001

Abstract: The purpose of this paper is to introduce and discuss the concept of $\alpha$-compactness for fuzzy topological spaces.

Keywords: fuzzy topological spaces, compactness, $\alpha$-compactness, $\alpha$-open, fuzzy $\alpha$-continuity

Classification (MSC91): 54A40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]